# SDR LR7A07095

- Difficulty date: September 17, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 52,697 hours, 24,785 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: RAMPSKINLOWER
- Condition: Cracked
- Location: Ramp Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-2 CHECK, PER JOBCARD HB5301, FOUND RAMP DOOR BOTTOM EXTERIOR SKIN CRACKED FROM RS0.3 TO 1.7,  BL 0.  REPAIR CARRIED OUT USING 2024T3 .071"  IAW SMP583 FIG 51-140-12.
